# SDR SCNA96227

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1102833
- Condition: Inoperative
- Location: Aft Airstair
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND AFT AIRSTAIR OVERHEAD EMERGENCY EXIT LIGHT INOP.  CHECKED AIRCRAFT WIRING.  REMOVED AND REPLACED AFT AIRSTAIR EMERGENCY LIGHT ASSEMBLY, OPS CHECK GOOD IN ACCORDANCE WITH MM 33-50-01.
